# SDR DL72K980458

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415DA
- Make and model: Boeing 727232
- Aircraft serial: 21257
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65583872
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STG 28R WAS FOUND WITH CORROSION FROM FS 950F+10 AFT.  THE STG WAS CUT AT FS 950E+10 AND WILL BE REPLACED AFT TO THE FACTORY SPLICE AT FS 1010.  REPAIRED PER ERA 331405-14.
